# SDR USAA2014092900018

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 10,766 hours, 3,708 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: 2514
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 14,212 hours, 5,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 EMER SLIDE RESERVOIR IS IN RED BAND.  REPLACED DOOR L2 EMER SLIDE RESERVOIR IAW AMM 25-62-49-000.
